# SDR ASAA0510075

- Difficulty date: April 16, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576989
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN IN FORWARD BILGE AT BS 500B PLUS 17 INCHES OUTBOARD OF STRINGER 28 RT.  REPAIRED IAW EA 5330-01925.  (M)
